# SDR ABXA050323

- Difficulty date: November 23, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5917463503
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR JAMB CRACKED UNDER SEAL DEPRESSOR JUST BELOW UPPER RIGHT CORNER.  REPAIRED AFT ENTRY DOOR JAMB UNDER SEAL DEPRESSOR BELOW UPPER RIGHT CORNER IAW DC9 SRM 53-01.
